# SDR SWAA2024041557779

- Difficulty date: March 1, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193CL EDGE IS DELAM<[01] REMOVED DAMAGE IAW B737 SRM 53-40-70-2R-1;[02] REPAIRED DAMAGED PANEL 193CL IAW B737 SRM 53-40-70; 51-70-05.;[03] 04 - REPAIRED PER [SRM 53-40-70-2R-1-B00375 (REPAIR 1 - SECTION 44 WING-TO-BODY FAIRING SKIN PANELS MADE OF COMPOSITE MATERIALS - PERMANENT)];[04] 02 - INSPECTED PER [SRM 53-40-70-2R-1-B00375 (REPAIR 1 - SECTION 44 WING-TO-BODY FAIRING SKIN PANELS MADE OF COMPOSITE MATERIALS - PERMANENT)]
